# SDR DHL2001727542

- Difficulty date: August 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK WORN BETWEEN BS 405 TO 409 LBL 23.  REMOVED DAMAGED SECTION OF SEAT TRACK PER SRM 53-10-5 FIG 7.  INSTALLED NEW SEAT TRACK PER SRM 53-10-5 FIG 7.
